Advanced

Convergence of implicit finite difference methods applied to nonlinear mixed systems

Schroll, Achim LU (1996) In SIAM Journal on Numerical Analysis 33(3). p.997-1013
Abstract
A new technique to prove convergence of finite difference methods applied to nonlinear PDEs arising in computational fluid dynamics is presented. The underlying systems may be hyperbolic, parabolic or of mixed type like the Navier-Stokes equations. Implicit finite difference methods are analyzed. The essential idea leading to success is the introduction of a pilot function that is highly attractive to the numerical approximation and converges itself to the solution of the underlying system.
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
keywords
stability and convergence, mixed system, finite difference method
in
SIAM Journal on Numerical Analysis
volume
33
issue
3
pages
997 - 1013
publisher
SIAM Publications
external identifiers
  • scopus:0348090276
ISSN
0036-1429
DOI
10.1137/0733049
language
English
LU publication?
no
id
4a6444a7-94cf-47ca-b67b-723afed0c1e0 (old id 1224381)
alternative location
http://www.jstor.org/sici?sici=0036-1429(199606)33%3A3%3C997%3ACOIFDM%3E2.0.CO%3B2-&origin=ISI&cookieSet=1
date added to LUP
2008-09-02 09:26:54
date last changed
2017-01-01 06:59:11
@article{4a6444a7-94cf-47ca-b67b-723afed0c1e0,
  abstract     = {A new technique to prove convergence of finite difference methods applied to nonlinear PDEs arising in computational fluid dynamics is presented. The underlying systems may be hyperbolic, parabolic or of mixed type like the Navier-Stokes equations. Implicit finite difference methods are analyzed. The essential idea leading to success is the introduction of a pilot function that is highly attractive to the numerical approximation and converges itself to the solution of the underlying system.},
  author       = {Schroll, Achim},
  issn         = {0036-1429},
  keyword      = {stability and convergence,mixed system,finite difference method},
  language     = {eng},
  number       = {3},
  pages        = {997--1013},
  publisher    = {SIAM Publications},
  series       = {SIAM Journal on Numerical Analysis},
  title        = {Convergence of implicit finite difference methods applied to nonlinear mixed systems},
  url          = {http://dx.doi.org/10.1137/0733049},
  volume       = {33},
  year         = {1996},
}